Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Anxiety disorder, allergy, have chest tightness, sensitive teeth, dizziness, weakness. Cause?

I have a generalized anxiety disorder and take wellbutrin and trazadone for it. I also have bad allergies and take claritin. Lately my chest has been tight and feels like when I have a chest cold and my lower teeth are really sensitive. I feel very dizzy and weak and want to sleep all the time. Does it sound like I am sick or is it something else?
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
The dizziness and weakness could be due to side effects of wellbutrin and trazodone. The tightness in the chest and sensitivity could be symptoms of your anxiety and it is unlikely that you are actually suffering from any other illness.
I would suggest that you speak with your physician if the symptoms persist.
Hope this helps.
Answered: Thu, 22 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor